# SDR ASOA201711015197

- Difficulty date: November 1, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 35,157 hours, 26,320 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: SH670342563
- Condition: Corroded
- Location: Bs 280 Floorbeam
- Part time: 35,157 hours, 26,320 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM ANGLE ON THE AFT SIDE OF THE FRAME IS CORRODED AROUND NUT PLATE LOCATIONS.    REMOVED AND REPLACED FLOORBEAM ANGLE IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, AND 51-42-21-001-001-A01.
